# SDR DHL2002363013

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 6 BRAKE TEMPERATURE INDICATING IN EXCESS OF 700 UPON TAXI-IN. BRAKES HOT ABNORMAL PROCEDURE COMPLETE.   BRAKE OVERHEAT INSPECTION ACCOMPLISHED. REPLACED NR 6 MLG TIRE PER MM 12-37-32, NR 6 BRAKE ASSEMBLY PER MM 32-42-27, AND NR 6 TACH GEN. PER M32-42-57.    NEED TO REPLACE NR 5 TIRE ON MAIN LANDING GEAR PRECAUTIONARY.  REMOVED AND REPLACED NR 5 MAIN WHEEL ASSEMBLY IAW MM 12-37-32.   NEED TO ACCOMPLISH BRAKE OVERHEAT INSPECTION OF NR 6 BRAKE AND AXLE ASSEMBLY PER DHL A300 MM 05-51-16.   ACCOMPLISHED BRAKE OVERHEAT INSPECTION PER MM 05-51-16 ON NR 6 BRAKE AND AXLE ASSEMBLY. NO FAULTS NOTED.
